MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number TEM1208GL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hernia (2240); Unintended Radiation Exposure (4565)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the clinical study, postoperative to a left inguinal hernia repair, the patient had repetitive and intense pain.Medications such as doliprane, tramadol, gabapentin, versatis patch, pregabalin, laroxyl, cymbalta, oramorph, and amitriptyline were ineffective.On (b)(6) 2025, the patient was hospitalized for a left inguinal hernia and old prosthesis excision using the lichtenstein technique.The immediate post-operative follow-up was simple with resumption of a normal, well-tolerated diet, according to the protocol of improved rehabilitation after surgery.The scars were clean and non-inflammatory.Given the favorable development, the patient was allowed to return home the same day.Patient followed at the pain center for placement of a qutenza patch.The patient underwent an ultrasound, a computed tomography (ct) scan and an electromyopgraphy (emg).There was no recurrence, and no nerve damage.The patient had an intolerance without effective treatments with an altered quality of life.The patient was then scheduled for a removal of the plaque under general anesthesia and a wall closure by suture.There was no hernia, yet there was a small lipoma in the superficial inguinal orifice which was resected.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24827797
Report Number9615742-2026-00392
Device Sequence Number18718411
Product Code FTL
UDI-Device Identifier10884521177680
UDI-Public(01)10884521177680(17)290228(10)SYC0817X(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTEM1208GL
Device Catalogue NumberTEM1208GL
Device Lot NumberSYC0817X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown